# SDR 2016FA0000084

- Difficulty date: December 8, 2015
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N932AC
- Make and model: Lancar LC41550FG
- Aircraft serial: 411021
- Engine: Cont TSIO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D08BA119
- Condition: Failed
- Location: Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUEL MAG FAILURE.  RT MAGNETO HAD A STRIPPED GEAR.  LT MAG TIMING WAS AS PER THE DATA PLATE.  BOTH MAGS WERE PICKED UP BY THE NTSB.
